# SDR QXEA2013030100461

- Difficulty date: March 1, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 HAS CORROSION.  REMOVED CORROSION ON SEAT TRACK NR 10 IAW SRM 51-21-00-00-01, REV 12.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12. REMOVED KICK PLATE TO FACILITATE OTHER MX IAW SRM 51-42-45-02-01, REV 12.  REMOVED SEAT TRACK AND SPLICE NR 10 IAW SRM 51-40-15-02-01 AND 51-42-05-02-01, REV 12.  DISCONNECTED AC GROUND WIRE TO FOM IAW SRM 51-41-00-00-01, REV 12.  MATCH DRILLED NEW SPLICE BETWEEN SEAT TRACK 10 AND 11 IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL SPLICE BETWEEN 10 AND 11. MATCH DRILLED REMAINDER OF SEAT TRACK 10 IAW SRM 51-40-07-02-01, REV 12 AND SRM 51-40-15-02-01, REV1 2.  OK TO INSTALL SEAT TRACK INTO ACFT.  INSTALLED ENW SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-41-05-00-01 AND 51-40-15-02-01, REV 12.  INSTALLED AC GROUND WIRE IAW AMM 20-10-01-430-801, REV 40.  PERFORMED BONDING CHECK REF SRM 51-80-00-02-01, REV 12, DOME SEALED IAW SRM 51-80-00-02-01, REV 12.  INSTALLED KICK PLATE IAW SRM 51-42-45-02-01, REV 12.
